RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 3, Pages 320–337 (Mi tmf3843)  

Relativistic wave equations and Lagrangian formalism for particles of arbitrary spin

V. I. Belinicher


Abstract: Relativistic wave equations are obtained that describe a particle of arbitrary spin and parity and do not contain additional conditions. The fields that satisfy these equations transform in accordance with finite-dimensional reducible representations of the Lorentz group and contain principal and auxiliary components. The fields contain the least possible number of components. On the basis of these equations a Lagrangian formalism is set up and one can investigate different types of interaction. As an example, the interaction of a particle with arbitrary spin with the electromagnetic field is considered. For this case the Feynman rules are written down.

Full text: PDF file (2088 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:3, 849–861

Bibliographic databases:

Received: 12.10.1971
Revised: 10.01.1974

Citation: V. I. Belinicher, “Relativistic wave equations and Lagrangian formalism for particles of arbitrary spin”, TMF, 20:3 (1974), 320–337; Theoret. and Math. Phys., 20:3 (1974), 849–861

Citation in format AMSBIB
\Bibitem{Bel74}
\by V.~I.~Belinicher
\paper Relativistic wave equations and Lagrangian formalism for particles of arbitrary spin
\jour TMF
\yr 1974
\vol 20
\issue 3
\pages 320--337
\mathnet{http://mi.mathnet.ru/tmf3843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468720}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 3
\pages 849--861
\crossref{https://doi.org/10.1007/BF01040166}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3843
  • http://mi.mathnet.ru/eng/tmf/v20/i3/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:323
    Full text:127
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020